# SDR DHL2003782013

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 1430 · Fasteners
- Part: Stud
- Condition: Stripped
- Location: Oil Filter Cover
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

AFTER ENGINE START NR 3 OIL PRESSURE LIGHT CAME ON, AND CONFIRMED BY LOW OIL PRESSURE GAUGE.  ENGINE SHUT DOWN OIL QUANTITY DECREASED TO ZERO.  FOUND STUD ON OIL FILTER COVER IN GEARBOX STRIPPED.  REMOVED STUD AND INSTALLED HELICAL COIL INSERT PER P&W M/M 70-00-00.  REINSTALLED OIL FILTER.  GROUND RAN ENGINE, NO LEAKS NOTED.
